# SDR CALA2025013002134

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 75,747 hours, 29,040 cycles
- System (JASC): 5200 · Doors
- Part: Hook And Loop
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20F EXIT ROW VELCROW COMING NEEDS REPLACING FOUND DEBRIS IN OVERWING EXIT LIFT STRAP COVER VELCRO, CLEANED DEBRIS AND RESECURED COVER IN REF AMM 52-22-00
